MathSciNet Relay Station
MathSciNet bibliographic data
MR665167 20G05 (06A99 14L35 14M05)
Proctor, Robert A. Classical Bruhat orders and lexicographic shellability. J. Algebra 77 (1982), no. 1, 104–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement